MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER; MEC

C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER; MEC
Model Number 33103
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the customer used the ultraflex product, and stated that it removed skin.Per follow up, the customer removed the catheter in the shower, and said there was still glue remaining.
 
Additional Manufacturer Narrative
The reported event could not be confirmed as no sample was returned for evaluation.A potential root cause for this failure could be "electrical failure".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer used the ultraflex product, and stated that it removed skin.Per follow up, the customer removed the catheter in the shower, and said there was still glue remaining.In addition, the customer stated that a different mec fell off.Per follow up via email on 5may2020, the customer stated they had an mec come off when he slept the previous night.

Brand Name
ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10089759
Report Number1018233-2020-03374
Device Sequence Number11543899
Product Code NNX
UDI-Device Identifier00801741070686
UDI-Public(01)00801741070686
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2024
Device Model Number33103
Device Catalogue Number33103
Device Lot NumberJUDY2348
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1